# SDR ASAA2023050443153

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 2,288 hours, 656 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Valve
- Part number: 632920682
- Part serial: 3075
- Condition: Unknown
- Location: #2 Engine
- Part time: 2,288 hours, 656 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER X-BLEED START ON ENG #2 AND ENG #2 STARTER CUTOUT LIGHT EXTINGUISHED, THE L BLEED LIGHT AND L ENG ANTI ICE LIGHT CAME ON. DID QRH FOR BLEED LIGHT AND PRESSED TRIP RESET L BLEED LIGHT WENT OUT AND L ENG ANTI ICE LIGHT STAYED ON. GROUNDED - YES. CHECKED AND FOUND MANTENANCE MESSAGE 36-11020 ENGINE 1 HPSOV IS NOT IN COMMANDED POSITION. ACCOMPLISHED B737-9 AMM TASK 36-11-07-000-801. INSTALLED NEW HPSOV ON LEFT ENG PER AMM 36-11-07-400-801
